# SDR C2XA09SH506

- Difficulty date: January 5, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N19966
- Make and model: Emb EMB-145LR
- Aircraft serial: 145131
- Aircraft time: 25,529 hours, 18,864 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 81660101
- Condition: Defective
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SHV - E1 BLEED VALVE FAIL IN FLIGHT.  REMOVED AND REPLACED E1 BLEED VALVE IAW EMB 145 AMM 36-11-02.  AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
